Minimal dilatation in Penner's construction

Liechti, Nicola Livio (2017). Minimal dilatation in Penner's construction. Proceedings of the American Mathematical Society, 145(9), pp. 3941-3951. American Mathematical Society 10.1090/proc/13521

[img] Text
S0002-9939-2017-13521-7.pdf - Published Version
Restricted to registered users only
Available under License Publisher holds Copyright.

Download (184kB) | Request a copy

For all orientable closed surfaces, we determine the minimal dilatation among mapping classes arising from Penner’s construction. We also discuss generalisations to surfaces with punctures.

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematics

UniBE Contributor:

Liechti, Nicola Livio

Subjects:

500 Science > 510 Mathematics

ISSN:

0002-9939

Publisher:

American Mathematical Society

Language:

English

Submitter:

Olivier Bernard Mila

Date Deposited:

17 Apr 2018 16:13

Last Modified:

04 Nov 2019 11:18

Publisher DOI:

10.1090/proc/13521

BORIS DOI:

10.7892/boris.109134

URI:

https://boris.unibe.ch/id/eprint/109134

Actions (login required)

Edit item Edit item
Provide Feedback